# SDR DALA2025042403198

- Difficulty date: April 21, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 94,812 hours, 43,872 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3244 31ABC MASKS DROPPED IN FLIGHT.  R/R SEAT #31ABC PSEU IAW A320 AMM 25-25-41. OPS CHECK GOOD, OK FOR SVC. (LP: 7245640)
